Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Cpt.Obvious

Member
  • Posts

    76
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1293 profile views
  1. no high vitamin a foods like anything liver and dont eat sweet potatoes
  2. How about knocking two problems down with one solution. Wack it while using vaseline, it kills the urge while keeping it moisturized. Just a though. Oh, and here is something for you to look at while doing so
  3. Just finished today but my derm wanted to wait till i was completely done with the course before extractions.
  4. Sure hope it keeps working because i just took the last pills today and my skin isn't exactly what i want or expected it to be after 5 months of annoying side effects. Guess ill find out soon
  5. CeraVe is the best in my opinion. My derm gave me a little brown bag full of free sample bottles of it and it has been the best thing for me while on the course. Try it, and if you like it the CeraVe face wash is also great.
  6. I have less than a week to go and was wandering from anyone else's experience if your acne didn't really really clear up until a few weeks before the course was over. Mine has almost completely disappeared over the past week and a half. I have heard that even up to a month after the last pill is taken that my skin could either continue to clear up or possibly get a little worse again then better. Just wanted to hear other ppl's thoughts on this.
  7. Weird how you can go through most the entire treatment and not get a serious side effect until the end. I think i have developed Plantar Fasciitis as a side in the past week or two. Very painful and annoying. Im going to stick with the remaining 8 days though and hope it goes away after a few weeks off.
  8. was it a red light or a blue light?? Those kind of lights are used to kill bacteria underneath the skin and reduce inflammation.
×